# SDR CHQA20120802252

- Difficulty date: August 2, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 25,487 hours, 21,690 cycles
- Engine: Allsn AE3007A
- Engine time: 26,252 hours, 23,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 14534499001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE PASSENGER DOOR FORWARD AND AFT DOOR FRAME.  MAINTENANCE REPAIRED THE CORROSION ON THE PASSENGER DOOR FRAME IN ACCORDANCE WITH ETD 2012-145-010897.
